DSpace at IIT Bombay >
IITB Publications >
Please use this identifier to cite or link to this item:
|Title: ||Decomposable subspaces, linear sections of Grassmann varieties, and higher weights of Grassmann codes|
|Authors: ||GHORPADE, SR|
|Issue Date: ||2009|
|Publisher: ||ACADEMIC PRESS INC ELSEVIER SCIENCE|
|Citation: ||FINITE FIELDS AND THEIR APPLICATIONS, 15(1), 54-68|
|Abstract: ||We consider the question of determining the maximum number of points on sections of Grassmannians over finite fields by linear subvarieties of the Plucker projective space of a fixed codimension. This corresponds to a known open problem of determining the complete weight hierarchy of linear error correcting codes associated to Grassmann varieties. We recover most of the known results as well as prove some new results. A basic tool used is a characterization of decomposable subspaces of exterior powers, that is, subspaces in which every nonzero element is decomposable. Also. we use a generalization of the Griesmer-Wei bound that is proved here for arbitrary linear codes. (C) 2008|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.